Home / Faculty / Lope, Jose Ernie

Lope, Jose Ernie

RoomMath Building 237

Research Interests
partial differential equations, mathematical modeling, applications of mathematics in the life and physical sciences
  • Education
    • Ph.D. in Mathematics (2001)
      Sophia University

      Dissertation: Unique solvability and related results in linear Fuchsian partial differential equations
      Adviser: Hidetoshi Tahara

    • M.S. in Mathematics (1998)
      Sophia University

      Thesis: Aru shu no Fuchs-gata senkei henbibun houteishiki no kai no sonzai to ichiisei (Existence and uniqueness of solutions of a type of Fuchsian linear partial differential equations)
      Adviser: Hidetoshi Tahara

    • B.S. in Mathematics (1994), summa cum laude
      University of the Philippines Diliman

      Thesis: A numerical validation of Feigenbaum's constant
      Adviser: Romeo L. Manlapaz

  • Postdoctoral Fellowships
    • University of Graz (Karl-Franzens-Universität Graz) (2004)

      Supervisor: Franz Kappel

  • Publications
    • Lope, J.E.C. Existence and uniqueness theorems for a class of linear Fuchsian partial differential equations. J. Math. Sci. Univ. Tokyo 6 (1999), no. 3, 527-538.
    • Lope, J.E.C. A sharp existence and uniqueness theorem for linear Fuchsian partial differential equations. Tokyo J. Math. 24 (2001), no. 2, 477-486. DOI: 10.3836/tjm/1255958188
    • Lope, J.E.C.; Tahara, H. On the analytic continuation of solutions to nonlinear partial differential equations. J. Math. Pures Appl. 81 (2002), no. 9, 811-826. DOI: 10.1016/S0021-7824(02)01257-6
    • Lope, J.E.C.; Escaner, J.M.L. IV; Arceo, C.P. On the unique solvability of a Volevič system of linear equations with general singularity. Z. Anal. Anwendungen 24 (2005), no. 2, 317-326. DOI: 10.4171/ZAA/1242
    • Lope, J.E.C. Walter’s method applied to Fuchsian partial differential equations. Sūrikaiseki-kenkyūsho (RIMS) Kōkyūroku No. 1431 (2005), 37–44.
    • Libo-on, J.T.; Lope, J.E.C.; Del Rosario, R.C.H. Heuristic methods for parameter estimation in a smart beam structure. In Proceedings of the World Congress on Engineering 2008 (Vol. 2), Lecture Notes in Engineering and Computer Science, 896-900.
    • Wee, W.M.; Lope, J.E.C. Analysis of high-order multilevel schemes for solving a Helmholtz-type equation. 5th Asian Mathematical Conference Proceedings (Vol. II). June 2009, 233–240. ISBN: 978-967-5417-54-2.
    • Nadela, F.M.; Lope, J.E.C. Comparative Strength of Common Structural Shapes Using Genetic Algorithms. In Proceedings of the World Congress on Engineering 2009 (Vol. 2), Lecture Notes in Engineering and Computer Science, 1071-1074.
    • Lampayan, V.B.L.; Arellano, C.V.L.; Lope, J.E.C.; Del Rosario, R.C.H. Numerical computations on feedback control and state estimation of the Kuramoto-Sivashinsky equation. Philippine J. Sci. 141 (2012), no. 1, 87-101.
    • Lope, J.E.C.; Roque, M.P.; Tahara, H. On the unique solvability of certain nonlinear singular partial differential equations. Z. Anal. Anwendungen 31 (2012), no. 3, 291-305. DOI: 10.4171/ZAA/1461
    • Addawe, J.M.; Lope, J.E.C. Analysis of age-structured malaria transmission model. Phil. Sci. Letters 5 (2012), no. 2, 169-186.
    • Tampos, A.L.; Lope, J.E.C.; Hesthaven, J.S. Accurate reconstruction of discontinuous functions using the singular Padé-Chebyshev method. Int. J. Appl. Math. 42 (2012), no. 4, 242-249.
    • Mendoza, R.G.; Lope, J.E.C. Reconstructing images in electrical impedance tomography using hybrid genetic algorithms. Science Diliman 24, no. 2, 50-66.
    • Lope, J.E.C.; Ona, M.P.F. Local solvability of a system of equations related to Ricci-flat Kähler metrics. Funkcial. Ekvac. 59 (2016), no. 1, 141-155. DOI: 10.1619/fesi.59.141
    • Lope, J.E.C.; Ona, M.P.F. Solvability of a system of totally characteristic equations related to Kähler metrics. Electron. J. Differential Equations 2017, Paper No. 51, 15pp.
    • Fulgencio, R.G.; Lope, J.E.C. Non-entire solutions of the Generalized Dhombres and related equations. Phil. Sci. Letters 10 (2017), no. 2, 116-118.
    • Bacani, D.B.; Lope, J.E.C.; Tahara, H. On the unique solvability of nonlinear Fuchsian partial differential equations. Tokyo J. Math. 41 (2018), no. 1, 225-239. DOI: 10.3836/tjm/1502179268
    • Lope, J.E.C.; Ona, M.P.F. Singular solutions to a system of equations related to Ricci-Flat Kähler metrics. in Springer Proceedings in Mathematics and Statistics 256, 47–59 (2018). DOI: 10.1007/978-3-319-99148-1_3
    • Ona, M.P.F.; Lope, J.E.C. A Nagumo-type theorem for a class of singular nonlinear equations. In Complex Differential and Difference Equations: Proceedings of the School and Conference held at Będlewo, Poland, September 2-15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 409-418 (2019). DOI: 10.1515/9783110611427-017
    • Lope, J.E.C.; Sato, R.; Vernescu, B. Well-posedness of steady state Navier–Stokes equations with slip boundary conditions. Appl. Anal. 98 (2019), no. 1-2, 295-309. DOI: 10.1080/00036811.2018.1471210
    • Ferrolino, A.; Mendoza, R.; Magdalena, I.; Lope, J.E. 2020. Application of particle swarm optimization in optimal placement of tsunami sensors. PeerJ Computer Science 6:e333. DOI: 10.7717/peerj-cs.333
    • Magdalena, I.; La’lang, R.; Mendoza, R.; Lope, J.E. 2021. Optimal placement of tsunami sensors with depth constraint. PeerJ Computer Science 7:e685. DOI: 10.7717/peerj-cs.685